A multi-dimensional Markov chain and the Meixner ensemble

Kurt Johansson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.333162

Arkiv for Matematik, 48, (1), 79-95, 2007.11
We show that the transition probability of the Markov chain ($G$($i$,1),...,$G$($i$,$n$))_{$i$≥1}, where the$G$($i$,$j$)’s are certain directed last-passage times, is given by a determinant of a special form. An analogous formula has recently been obtained by Warren in a Brownian motion model. Furthermore we demonstrate that this formula leads to the Meixner ensemble when we compute the distribution function for$G$($m$,$n$). We also obtain the Fredholm determinant representation of this distribution, where the kernel has a double contour integral representation.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:26 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ]
@inproceedings{kurt2007a,
  title={A multi-dimensional Markov chain and the Meixner ensemble},
  author={Kurt Johansson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203626426383971},
  booktitle={Arkiv for Matematik},
  volume={48},
  number={1},
  pages={79-95},
  year={2007},
}
Kurt Johansson. A multi-dimensional Markov chain and the Meixner ensemble. 2007. Vol. 48. In Arkiv for Matematik. pp.79-95. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203626426383971.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved